Results 1 to 9 of 9
  1. #1
    muffin2008 is offline New Member
    Join Date
    Nov 2008
    Posts
    12

    Can't seem to fall asleep

    I'm on week 3 of my1st Tren Ace cycle. I'm taking 100 mg EOD. Is Insomnia a normal side effect? Will my body adjust to this or should I look into som type of sleep aid?

  2. #2
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    what else are you taking with the tren ? have you ever had sleeping problemd before?
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  3. #3
    marcus300's Avatar
    marcus300 is offline AR-Platinum Elite- Hall of Famer
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    39,972
    Its a common problem with Tren , you should get use to it but others have to reduce the dose before this type of side goes away, you could also try melatonin might help..
    *Anyone wanting a source check from a willing vet/mod must first acquire 100 posts and 45 days of activity*

    “Carrying a set to a point where you are forced to utilize 100 percent of your momentary ability is the single most important factor in increasing size and strength"--- Mike Mentzer

    “one set to failure is all that is required to stimulate an increase in strength and size – with no number of lesser sets having the same effect” – Mike Mentzer

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,109
    I`m glad I dont get this from Tren , i could see it being a big deterent for an other wise awesome steroid .

  5. #5
    muffin2008 is offline New Member
    Join Date
    Nov 2008
    Posts
    12
    Quote Originally Posted by PT View Post
    what else are you taking with the tren? have you ever had sleeping problemd before?
    Test E 250 mg/wk and Nolva EOD

  6. #6
    PrideFEDOR's Avatar
    PrideFEDOR is offline Associate Member
    Join Date
    Oct 2008
    Posts
    319
    I sleep 4 hours max. when Im on tren , but I it still gives u enough energy to work hard at the gym. Melatonin is good ( makes me drowzy a bit in the morning). Or u can go to AmbienCR web site and get 7 day free trail if they still have it !

  7. #7
    MercyDog's Avatar
    MercyDog is offline Senior Member
    Join Date
    Jul 2008
    Location
    In the hills
    Posts
    1,047
    Nolva can be considered taking only when needed.

  8. #8
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,109
    Definitely shouldnt be taking the Nolva with the tren .

  9. #9
    Flex-Appeal's Avatar
    Flex-Appeal is offline Senior Member
    Join Date
    Jul 2008
    Location
    Baton Rouge
    Posts
    1,693
    I'd advise the Melatonin as well...not nearly good as the "G" bb's used to use back when but it should do the trick. Don't load your body up with tylenol PM either, thats garbage.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •